Illinois, 2013

Damaging Winds in Illinois, January 29, 2013

January 29, 2013 · NWS ILX · 8 events in 5 counties and zones

A cold front interacting with an unseasonably warm and humid airmass triggered strong to severe thunderstorms across central Illinois during the evening of January 29th. Scattered wind damage occurred, with the most concentrated area of damage centered over eastern Coles County near Ashmore.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$312,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILX wrote it up.

A cold front interacting with an unseasonably warm and humid airmass triggered strong to severe thunderstorms across central Illinois during the evening of January 29th. Scattered wind damage occurred, with the most concentrated area of damage centered over eastern Coles County near Ashmore.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jan 29, 9:06 PM CST, 9 minutes earlier.

Area forecast discussion, Jan 29, 9:06 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
906 PM CST TUE JAN 29 2013

.DISCUSSION...
ISSUED 905 PM CST TUE JAN 29 2013

INITIAL WIND SHIFT HAS PUSHED THROUGH ABOUT 3/4 OF THE CWA...
CURRENTLY EXTENDING FROM ABOUT EFFINGHAM TO DANVILLE. TEMPERATURES
STILL IN THE 60-65 RANGE AHEAD OF THIS AREA...WITH SOME GRADIENT
WIND GUSTS OF 35-40 MPH. THE MAIN COLD FRONT WAS LOCATED JUST EAST
OF THE IOWA BORDER...WHERE TEMPERATURES FALL INTO THE 30S. HAVE
HAD SOME WAVES OF LOW PRESSURE RIDING ALONG THE FRONT...WHICH HAS
SLOWED DOWN ITS PASSAGE SOMEWHAT...BUT LATEST MODEL GUIDANCE STILL
INDICATES IT SHOULD START MOVING THROUGH THE WESTERN CWA LATE
TONIGHT.

MAIN CONCERN REMAINS WITH THE RAIN TONIGHT AND THE FLOOD WATCH.
EVENING UPPER AIR SOUNDING FROM LINCOLN HAD PRECIPITABLE WATER
VALUES OF 1.43 INCHES...WHICH LOCAL RESEARCH INDICATES IS A RECORD
FOR JANUARY IN THIS AREA. SO FAR...HAVE SEEN LITTLE OR NO RAIN IN
THE FAR SOUTHEAST CWA...BUT THAT SHOULD BE INCREASING SHORTLY AS A
NARROW CONVECTIVE LINE FROM SALEM SOUTHWEST INTO MISSOURI MOVES
QUICKLY EASTWARD. RAP MODEL SHOWS THE SAME HIGH PWAT VALUES
AFFECTING SOUTHEAST ILLINOIS OVER THE NEXT SEVERAL HOURS...SO SOME
HEAVY RAIN THERE IS STILL LIKELY. THE WESTERN HALF OF THE CWA HAS
SEEN AMOUNTS OVER AN INCH COMMON WEST OF A BLOOMINGTON TO
JACKSONVILLE LINE...WITH SOME 1.5 TO 2 INCH TOTALS TOWARD THE
ILLINOIS RIVER VALLEY. HAVE KEPT THE FLOOD WATCH IN PLACE FOR
NOW OVER THE ENTIRE AREA...BUT HAVE SOME CONCERNS ABOUT THE
NORTHWEST CWA...AS REGIONAL RADAR MOSAICS SHOW THE HEAVIEST AXIS
OF RAIN FURTHER TO THE EAST. WILL WATCH THIS FOR A COUPLE MORE
HOURS BEFORE DECIDING WHETHER OR NOT TO TRIM DOWN THE WATCH AREA.

UPDATED ZONES/GRIDS HAVE BEEN SENT.

GEELHART

&&

.AVIATION...
ISSUED 545 PM CST TUE JAN 29 2013

NARROW LINE OF THUNDERSTORMS EXPECTED TO MOVE INTO KBMI/KDEC OVER
THE NEXT HOUR OR SO...AND REACH KCMI AROUND 0230Z. HAVE SEEN SOME
GUSTS OF 30-40 KNOTS WITH THE LINE...WITH WINDS TRENDING TO THE
NORTHWEST IN THE LARGER RAIN SHIELD THAT EXTENDS FURTHER WEST.
CEILINGS HAVE RISEN INTO THE VFR RANGE IN A NARROW AREA BEHIND THE
LINE TO NEAR THE MISSISSIPPI RIVER...BUT ARE EXPECTED TO DROP BACK
DOWN TO IFR LEVELS LATER THIS EVENING. A PERIOD OF MORE SHOWERY
PRECIPITATION IS EXPECTED BETWEEN MIDNIGHT AND 12Z WORKING ITS WAY
WEST TO EAST. HOWEVER...ANOTHER AREA OF PRECIPITATION WILL SET UP
OVER MISSOURI/IOWA LATE IN THE NIGHT AND LIFT NORTHEAST. FORECAST
SOUNDINGS SHOWING RAIN SWITCHING TO SNOW WEDNESDAY...WITH SOME
POTENTIAL FOR SLEET FOR AN HOUR OR TWO AROUND KSPI/KDEC. NORTHWEST
WINDS EXPECTED TO RAMP UP WEDNESDAY MORNING AND GUST FROM 25-30
KNOTS OR SO FROM LATE MORNING THROUGH MUCH OF THE AFTERNOON.

GEELHART

&&

.PREV DISCUSSION...
ISSUED 320 PM CST TUE JAN 29 2013

MAIN CONCERN THIS FORECAST PACKAGE CONTINUES TO INVOLVE THE
POTENTIAL HEAVY RAIN/FLOOD WATCH EVENT FOR TONIGHT...WHEN RAIN
WILL CHANGE OVER TO SNOW...AND FALLING TEMPS IN THE SHORT TERM.

ALL MODELS IN GOOD AGREEMENT WITH OVERALL UPPER LEVEL PATTERN
THROUGH THE SHORT TERM...AND WITH THE SFC FEATURES AND MOVEMENTS
THROUGH FRIDAY. EXTENDED MODELS HAVE TRENDED INTO BETTER AGREEMENT
IN THE EXTENDED WITH SFC FEATURES AS WELL. THEREFORE CONFIDENCE IS
ABOVE AVERAGE FOR THIS FORECAST PACKAGE.

SHORT TERM...TONIGHT THROUGH FRIDAY

A SFC LOW IN CENTRAL OKLAHOMA IS FORECAST TO CONTINUE TO MOVE
NORTHEAST ALONG A FRONTAL SYSTEM STRETCHING FROM WI...THROUGH
NORTHWESTERN IL...THROUGH MO AND INTO OK. THIS LOW WILL MOVE
ACROSS CENTRAL ILLINOIS THIS EVENING AND INTO SOUTHERN MICH JUST
AFTER MIDNIGHT. THE UPPER LEVEL TROUGH ASSOCIATED WITH THIS SFC
SYSTEM WILL REMAIN BACK IN THE CENTRAL US AND NOT MOVE INTO AND
THROUGH THE CWA UNTIL TOMORROW EVENING. THE TROUGH MOVES
THROUGH...BUT THEN BROADENS AS ANOTHER SMALLER AND LESS INTENSE SFC
LOW MOVES OUT OF THE PLAINS AND THROUGH SOUTHERN IL THURSDAY. THIS
WILL PUSH THROUGH QUICKLY AND THEN COLD HIGH PRSS MOVES BACK INTO
THE AREA FOR THUR NIGHT AND FRIDAY. SHOWERS AND THUNDERSTORMS WITH
HEAVY RAINFALL ARE FORECAST TO CONTINUE TO MOVE ACROSS THE CWA
TONIGHT. STORMS WILL BE MOVING VERY QUICKLY TO THE NORTHEAST THIS
EVENING AND COULD BE SEVERE AT TIMES WITH DAMAGING WINDS. TORNADO
WATCHES ARE ONGOING TO THE SOUTHWEST OF THE AREA...AND OUR CWA MAY
HAVE TO BE INCLUDED LATER THIS AFTERNOON AND INTO THIS EVENING IF
THE STORMS SOUTHWEST OF THE AREA MAINTAIN THEIR STRENGTH AS THEY
MOVE NORTHEAST. TOMORROW...THE PCPN WILL BEGIN TO CHANGE TO ALL
SNOW AS MUCH COLDER AIR ADVECTS INTO THE AREA. MODELS ARE FORECASTING
AN AREA OF DEFORMATION SNOW TO SETUP WEST OF THE TRACK OF THE SFC
LOW TOMORROW WITH THE HIGHEST ACCUMULATING SNOW STAYING NORTHWEST
OF THE IL RIVER. LOOKING FOR ABOUT AN INCH ALONG A RUSHVILLE TO
BLOOMINGTON LINE WITH UP TO AROUND 1.5 INCHES AROUND GALESBURG.
AMOUNTS OF A HALF AN INCH OR LESS WILL BE ALONG I-72. AS THIS
SYSTEM PULLS EAST AND NORTHEAST...A SLIGHT CHANCE OF SNOW WILL
CONTINUE ACROSS THE EXTREME NORTHEAST OF THE CWA WED NIGHT.

WITH THE TROUGH BROADENING...A SFC LOW WILL MOVE OUT OF THE PLAINS
AND THROUGH SOUTHERN IL THURSDAY. THIS WILL BRING A SLIGHT CHANCE
OF MORE SNOW TO THE WHOLE CWA...MAINLY THUR AFTERNOON. BEYOND
THIS...COLD ARCTIC HIGH PRSS WILL DROP INTO THE REGION WITH DRY
AND VERY COLD WEATHER FOR THUR NIGHT AND FRIDAY.

LOWS TONIGHT WILL BE CLOSE TO MIDNIGHT AND HIGHS TOMORROW WILL
PROBABLY BE JUST AFTER MIDNIGHT TONIGHT. TEMPS WILL THEN GRADUALLY
FALL TOMORROW THROUGH TOMORROW NIGHT. THEN COLDER AIR WILL ADVECT
INTO THE REGION FOR THUR NIGHT AND FRIDAY...WITH TEMPS AROUND ZERO
IN THE NORTHWEST TO IN THE LOWER TEENS IN THE SOUTHEAST...FOR THUR
NIGHT. FRI TEMPS WILL BE WELL BELOW NORMAL FOR FRIDAY AS
WELL...NOT REACHING ABOVE FREEZING ANYWHERE IN THE CWA.

LONG TERM...FRIDAY NIGHT THROUGH TUESDAY

MODELS HAVE ANOTHER SFC LOW DROPPING ACROSS NORTHERN IL FRIDAY
NIGHT...SPREADING SOME LIGHT SNOW ACROSS THE NORTHEASTERN HALF OF
THE CWA. THIS CLIPPER SYSTEM WILL BE QUICK SO ACCUMULATIONS WILL
BE VERY LIGHT. BEYOND THIS...ANOTHER WEAK SYSTEM IS FORECAST TO
MOVE ACROSS THE AREA WITH LIGHT PCPN MON AND MONDAY NIGHT. FOR NOW
WILL KEEP ONLY SLIGHT CHC OF POPS IN THE FORECAST...WHICH WILL NOT
BE MENTIONED IN THE WORDED FORECAST. OTHER THAN THESE TWO
SYSTEMS...REMAINDER OF THE LONG TERM PERIODS WILL BE DRY.

TEMPS WILL START COLD BUT THEN WARM QUICKLY FOR THE WEEKEND AND
INTO THE BEGINNING OF NEXT WEEK. WARMEST DAY LOOKS TO BE MONDAY
WITH TEMPS 5+ DEGREES ABOVE NORMAL.

AUTEN

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 6 AM CST WEDNESDAY FOR ILZ027>031-036>038-
040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Jan 29, 3:17 PM CST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CST TUE JAN 29 2013

ILZ027>031-036>038-040>043-047>053-301200-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
317 PM CST TUE JAN 29 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE LIKELY TONIGHT AS A STRONG COLD FRONT
APPROACHES. THE THUNDERSTORMS HAVE THE POTENTIAL TO BE LOCALLY
SEVERE...WITH A FEW STORMS PRODUCING DAMAGING WIND GUSTS. IN
ADDITION...HEAVY RAINFALL WILL BE LIKELY...WITH 1 TO 2 INCHES OF
RAINFALL BY WEDNESDAY MORNING. A FEW LOCATIONS MAY SEE OVER TWO
AND A HALF INCHES OF RAIN. THIS WILL PRODUCE SIGNIFICANT RISES IN
AREA RIVERS...STREAMS AND CREEKS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MUCH COLDER WEATHER WILL MOVE IN TO THE AREA WEDNESDAY MORNING
WHICH WILL CHANGE THE RAIN OVER TO SNOW. ACCUMULATIONS OF AROUND
AN INCH WILL BE POSSIBLE ALONG AND NORTH OF A RUSHVILLE TO
BLOOMINGTON LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT LEAST THROUGH EARLY THIS
EVENING...ESPECIALLY EAST OF THE ILLINOIS RIVER.

ILZ044>046-054>057-061>063-066>068-071>073-301200-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
317 PM CST TUE JAN 29 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL SPREAD SLOWLY FROM WEST TO EAST ACROSS THE AREA
THIS EVENING. THE STORMS THIS EVENING AND DURING THE OVERNIGHT
HOURS HAVE THE POTENTIAL TO BE LOCALLY SEVERE...WITH A FEW STORMS
PRODUCING DAMAGING WIND GUSTS. IN ADDITION...HEAVY RAINFALL WILL
BE LIKELY...WITH 1 TO 2 INCHES OF RAINFALL BY WEDNESDAY MORNING.
A FEW LOCATIONS MAY SEE OVER TWO AND A HALF INCHES OF RAIN. THIS
WILL PRODUCE SIGNIFICANT RISES IN AREA RIVERS...STREAMS AND CREEKS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO THE OVERNIGHT
HOURS...MAINLY BETWEEN 8 PM AND 200 AM CST.

SMITH

In the hours before

Local storm report, Jan 29, 7:16 PM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
01/29/2013  M1.28 INCH       PEORIA             IL   ASOS

            MOSTLY SINCE 2 PM.

0600 PM     HEAVY RAIN       EAST PEORIA             40.67N 89.55W
01/29/2013  M1.19 INCH       TAZEWELL           IL   MESONET

            HADS REPORT

0700 PM     HEAVY RAIN       PEKIN                   40.57N 89.63W
01/29/2013  M1.04 INCH       TAZEWELL           IL   MESONET

            MOSTLY SINCE 3 PM. SWOP REPORT

&&

GEELHART
Local storm report, Jan 29, 8:40 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       EUREKA                  40.72N 89.28W
01/29/2013  M1.57 INCH       WOODFORD           IL   MESONET

            MEASURED 1.57 INCHES OF RAIN SO FAR TODAY THROUGH 830 PM.
            STILL RAINING THIS EVENING.

&&

KH
Local storm report, Jan 29, 8:50 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
850 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HEAVY RAIN       7 NW PEORIA             40.82N 89.70W
01/29/2013  M1.50 INCH       PEORIA             IL   NWS EMPLOYEE

            MEASURED 1.50 INCHES OF RAIN SO FAR TODAY THROUGH 845 PM
            AND STILL RAINING THIS EVENING.

&&

KH
Local storm report, Jan 29, 8:51 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
851 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HEAVY RAIN       WATAGA                  41.03N 90.28W
01/29/2013  M1.00 INCH       KNOX               IL   MESONET

            MEASURED 1 INCH OF RAIN SO FAR TODAY THROUGH 845 PM AND
            STILL RAINING THIS EVENING.

&&

KH
Local storm report, Jan 29, 9:02 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
902 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       3 E BLOOMINGTON         40.48N 88.92W
01/29/2013  M1.31 INCH       MCLEAN             IL   AWOS

            THE BLOOMINGTON AIRPORT MEASURED 1.31 INCHES OF RAIN SO
            FAR TODAY THROUGH 9 PM AND STILL RAINING.

&&

KH

The radar

The Evansville,IN radar (KVWX), 127 km away, was scanning. The volume nearest the first event began at 03:14 UTC.

Open the radar archive at this moment

Event by event

8 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Effingham

When
January 29, 9:15 PM CST to 9:25 PM CST
Where
Effingham County, Altamont
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
39.070, -88.750

A large overhead door was blown out at the ADM plant. A tree was blown down onto a house, doing damage to its roof. In addition, numerous tree branches were knocked down around town.

Thunderstorm Wind, Effingham

When
January 29, 9:30 PM CST to 9:40 PM CST
Where
Effingham County, Mason
Measured
61 kt (70 mph) estimated gust
Property damage
$24,000
Reported by
Law Enforcement
Coordinates
38.950, -88.620

Numerous power lines were blown down in Mason.

Thunderstorm Wind, Effingham

When
January 29, 9:33 PM CST to 9:43 PM CST
Where
Effingham County, 1.71 mi SSE of Green Creek
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
39.178, -88.505

A semi trailer was blown over on I-57 at mile marker 165 northeast of Effingham.

Thunderstorm Wind, Coles

When
January 29, 9:50 PM CST to 10:00 PM CST
Where
Coles County, 1.33 mi W of Ashmore to 1.65 mi ENE of Ashmore
Measured
70 kt (81 mph) estimated gust
Property damage
$250,000
Reported by
Emergency Manager
Coordinates
39.529, -88.045

Strong thunderstorm winds snapped 64 power poles along Illinois Route 16 near Ashmore. 30 poles were snapped west of Ashmore and 34 east of town. The John Deere Implement Company suffered roof damage to three of its buildings on the southwest side of Ashmore. In addition, three empty grain bins and several outbuildings were damaged north of town.

Thunderstorm Wind, Clay

When
January 29, 9:50 PM CST to 9:55 PM CST
Where
Clay County, 1 mi W of Bible Grove
Measured
61 kt (70 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
38.870, -88.469

Six power poles were blown down west of Bible Grove.

Thunderstorm Wind, Clay

When
January 29, 9:50 PM CST to 9:55 PM CST
Where
Clay County, 1 mi NNE of Iola
Measured
61 kt (70 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
38.843, -88.613

Three power poles were blown down northeast of Iola.

Thunderstorm Wind, Richland

When
January 29, 10:00 PM CST to 10:05 PM CST
Where
Richland County, 1.7 mi N of Olney
Measured
61 kt (70 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
38.755, -88.080

Four power poles were blown down north of Olney. In addition, several small tree branches were knocked down around town.

Thunderstorm Wind, Lawrence

When
January 29, 11:15 PM CST to 11:25 PM CST
Where
Lawrence County, 3.02 mi ESE of Beman
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
38.710, -87.546

A tree was blown down across U.S. 50 near the Indiana border.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2013Every state in 2013This day in weather historyWarnings in Illinois, January 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 430678, 430694, 430689, 430666, 430714, 430715, 430717, 430701.